loading
Papers

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Jürgen Rietz 1 ; Cláudio Alves 1 ; J. M. Valério de Carvalho 1 and François Clautiaux 2

Affiliations: 1 Universidade do Minho, Portugal ; 2 Université des Sciences et Technologies de Lille, France

ISBN: 978-989-8425-97-3

Keyword(s): Integer programming, Dual feasible functions, Valid inequalities.

Related Ontology Subjects/Areas/Topics: Artificial Intelligence ; Knowledge Discovery and Information Retrieval ; Knowledge-Based Systems ; Linear Programming ; Methodologies and Technologies ; Operational Research ; Optimization ; Symbolic Systems

Abstract: Dual feasible functions (DFFs) were used with much success to compute bounds for several combinatorial optimization problems and to derive valid inequalities for some linear integer programs. A major limitation of these functions is that their domain remains restricted to the set of positive arguments. To tackle more general linear integer problems, the extension of DFFs to negative arguments is essential. In this paper, we show how these functions can be generalized to this case. We explore the properties required for DFFs with negative arguments to be maximal, we analyze additional properties of these DFFs, we prove that many classical maximal DFFs cannot be extended in this way, and we present some non-trivial examples.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 34.204.173.36

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Rietz, J.; Alves, C.; M. Valério de Carvalho, J. and Clautiaux, F. (2012). COMPUTING VALID INEQUALITIES FOR GENERAL INTEGER PROGRAMS USING AN EXTENSION OF MAXIMAL DUAL FEASIBLE FUNCTIONS TO NEGATIVE ARGUMENTS.In Proceedings of the 1st International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES, ISBN 978-989-8425-97-3, pages 39-47. DOI: 10.5220/0003751700390047

@conference{icores12,
author={Jürgen Rietz. and Cláudio Alves. and J. M. Valério de Carvalho. and Fran\c{C}ois Clautiaux.},
title={COMPUTING VALID INEQUALITIES FOR GENERAL INTEGER PROGRAMS USING AN EXTENSION OF MAXIMAL DUAL FEASIBLE FUNCTIONS TO NEGATIVE ARGUMENTS},
booktitle={Proceedings of the 1st International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES,},
year={2012},
pages={39-47},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0003751700390047},
isbn={978-989-8425-97-3},
}

TY - CONF

JO - Proceedings of the 1st International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES,
TI - COMPUTING VALID INEQUALITIES FOR GENERAL INTEGER PROGRAMS USING AN EXTENSION OF MAXIMAL DUAL FEASIBLE FUNCTIONS TO NEGATIVE ARGUMENTS
SN - 978-989-8425-97-3
AU - Rietz, J.
AU - Alves, C.
AU - M. Valério de Carvalho, J.
AU - Clautiaux, F.
PY - 2012
SP - 39
EP - 47
DO - 10.5220/0003751700390047

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.